advertisement
Question
Posted by: Anon4687 | 2011/04/27

No period

Hallo
I''m 23 and I was on Triphasil for 8 years (for my skin) and decided to go off it in 1 march 2011. I had my period 3 weeks afterwards, which was wierd. And since then I havent had my period. When will my body and hormones stabilies? I sometimes feel sharp pains in one side off my pelvis, I dont know if it is in my ovaries or uteris:$. Is this all part off going of Triqhasil? Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to 3 months for the cycle to stabilise. The pains you felt might be ovulation pains.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/04/28

It can take up to 3 months for the cycle to stabilise. The pains you felt might be ovulation pains.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement